I have been on Ortho Tri Cyclen Lo for about 5 years now. My period has tend to come during the 4th day of the placebo week. Today is the third day, and I had some spotting about the size of a quarter that was a light redish color which I had assumed was my period. I put a tampon in thinking this was my period and found it dry hours later. I had sex on 5/10 and then about 5 days later I took my pill 18 hours after I normally do as I forgot the night before. I also had sex two nights ago. I've had some cramping, and my breasts are sore, and acne as I usually have when my period is approaching. Could this be implantation bleeding?
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Ortho Tri-Cyclen Lo - I took my green placebo pills and got my period and now I'm on my fifth day if
Posted 25 Apr 2014 • 1 answer
Posted 28 Jan 2015 • 1 answer
Posted 6 May 2015 • 1 answer
Posted 18 Sep 2015 • 1 answer
Posted 19 Jan 2016 • 0 answers